MathSciNet Relay Station
MathSciNet bibliographic data
MR1422612 58E05 (34C25 35J65 35L05 55N20 58F22)
Kryszewski, Wojciech; Szulkin, Andrzej An infinite-dimensional Morse theory with applications. Trans. Amer. Math. Soc. 349 (1997), no. 8, 3181–3234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement